English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Low-Dimensional Approximations of High-Dimensional Asset Price Models

Redmann, M., Bayer, C., & Goyal, P. K. (2021). Low-Dimensional Approximations of High-Dimensional Asset Price Models. SIAM Journal on Financial Mathematics, 12(1), 1-28. doi:10.1137/20M1325666.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
3291625_redmann.pdf (Publisher version), 552KB
Name:
3291625_redmann.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
© 2021, Society for Industrial and Applied Mathematics. This publication is with permission of the rights owner freely available von MPG.PuRe.
License:
-

Locators

show

Creators

show
hide
 Creators:
Redmann, Martin1, Author
Bayer, Christian2, Author
Goyal, Pawan Kumar3, Author              
Affiliations:
1Martin Luther University Halle-Wittenberg, ou_persistent22              
2Weierstrass Institute for Applied Analysis and Stochastics, ou_persistent22              
3Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              

Content

show

Details

show
hide
Language(s):
 Dates: 2021
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1137/20M1325666
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: SIAM Journal on Financial Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 12 (1) Sequence Number: - Start / End Page: 1 - 28 Identifier: -